An identity related to Jordan's inequality.

Li, Jian-Lin

International Journal of Mathematics and Mathematical Sciences (2006)

  • Volume: 2006, Issue: 18, page 76782, 6 p.-76782, 6 p.
  • ISSN: 0161-1712

How to cite

top

Li, Jian-Lin. "An identity related to Jordan's inequality.." International Journal of Mathematics and Mathematical Sciences 2006.18 (2006): 76782, 6 p.-76782, 6 p.. <http://eudml.org/doc/54421>.

@article{Li2006,
author = {Li, Jian-Lin},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {Taylor expansion},
language = {eng},
number = {18},
pages = {76782, 6 p.-76782, 6 p.},
publisher = {Hindawi Publishing Corporation, New York},
title = {An identity related to Jordan's inequality.},
url = {http://eudml.org/doc/54421},
volume = {2006},
year = {2006},
}

TY - JOUR
AU - Li, Jian-Lin
TI - An identity related to Jordan's inequality.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2006
PB - Hindawi Publishing Corporation, New York
VL - 2006
IS - 18
SP - 76782, 6 p.
EP - 76782, 6 p.
LA - eng
KW - Taylor expansion
UR - http://eudml.org/doc/54421
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.